MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911438300
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); Death (1802); High Blood Pressure/ Hypertension (1908); Thrombosis (2100); Heart Failure (2206)
Date of Event 02/23/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Age at time of event: (b)(6) years old.Device is a combination product.Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that the patient died.In (b)(6) 2013, the patient presented with stable angina.Subsequently, index procedure was performed.The target lesion was a de novo lesion located in the mid left anterior descending (lad) with 90% stenosis and was 34 mm long with a reference vessel diameter of 3.0 mm.The target lesion treated with direct stent placement using a 3.00 mm x 38 mm promus element¿ plus stent.Following post dilatation, residual stenosis was 0%.The following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2017, the patient died due to natural causes.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that stent thrombosis occurred as per adjudication results.Per death certificate the immediate cause of death was due to natural causes and other significant conditions contributing to death but not resulting in the exact cause of death were diastolic heart failure, hypertension, rheumatoid arthritis, breast cancer, crohn's disease and coronary artery disease.It was confirmed by the site that the patient was last seen on in (b)(6) 2016.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6443169
Report Number2134265-2017-02566
Device Sequence Number19022501
Product Code NIQ
UDI-Device Identifier08714729823759
UDI-Public(01)08714729823759(17)20130522(10)15353998
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2013
Device Model NumberH7493911438300
Device Catalogue Number39114-3830
Device Lot Number15353998
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;